# SDR AALA20071743

- Difficulty date: September 14, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18916
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT AFT THREE SEATS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT AFT THREE SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
